# SDR DALA2017030201714

- Difficulty date: March 2, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 40,924 hours, 3,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING BLENDOUT AT STA 1990 , S-28L TO S-29L MEASURED AND FOUND OUT OF LIMIT: ORG THK 0.075", MATERIAL REMAINED 0.056" (L=1.4' X 1.2") AS PER SRM 53-00-01 FIG 102. DAMAGED AREA TRIMMED OUT (L=2" X 1") AND REPAIR CARRIED OUT AS PER SRM 53-00-010 REPAIR 7 FIG 202. THIS REPAIR CLASSIFIED AS CATEGORY B REPAIR.
